| Model Number |
VNMC3428C207TU |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Codes |
Aneurysm (1708); Stroke/CVA (1770); Mitral Valve Insufficiency/ Regurgitation (4451); Tricuspid Valve Insufficiency/ Regurgitation (4453)
| Date of Event |
08/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A valiant navion was implanted during an endovascular procedure for the treatment of a thoracic aortic aneurysm.The patient had additional devices in the descending thoracic aorta with coverage of the celiac.It was reported approximately 2 years post the index procedure an intervention procedure for the treatment of aneurysm expansion due to a type iii endoleak was performed. two non-mdt endograft devices were placed and the endoleak was resolved.No cause of the type iii endoleak has been provided. no additional clinical sequelae was provided and the patient is fine.
Additional Manufacturer Narrative
Updated additional information: the valiant navion stent graft was implanted for a 5.9 cm aneurysmal degeneration of a known type b thoracic aortic dissection.The case required a carotid -carotid and carotid subclavian bypass to facilitate a proximal landing zone.It was confirmed when the patient presented emergently approximately 1.5 year post index procedure, a type iiib endoleak was diagnosed along with aneurysm expansion up to 9.1cm.The patient was readmitted approximately 6 months after the reintervention with mitral regurgitation and tricuspid regurgitation.The patient underwent a left atrial appendage ligation, a mitral valve replacement and tricuspid valve annuloplasty.It was reported that the patient was admitted for several embolic strokes between approximately 2y4m and 2y6m post index procedure.The patient's carotid -carotid and carotid subclavian bypass are widely patent.Approximately 2y10m post index procedure, the patient was readmitted with recurrent cerebrovascular accident despite anticoagulation.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Core lab review of ct imaging from approximately 17 months post index procedure was not assessable for endoleak, no fracture, stent ring enlargement or stent ring migration was observed.Core lab review of ct imaging from approximately 31 months post index procedure observed a type ia endoleak, no fracture, stent ring enlargement or stent ring migration was observed.Core lab review of ct imaging from approximately 32 months post index procedure was not evaluable for fracture, no endoleak, stent ring enlargement or stent ring migration was observed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.